# SDR VTZA96004

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3150 · Central Warning
- Part: Takeoff Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6438 - IAD-CHS - ABORTED THE TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CYCLED POWER AND PERFORMED TAKEOFF CONFIGURATION WARNING TEST, SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
